# SDR FDEA201905061006

- Difficulty date: May 6, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,157 hours, 27,695 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low Pressure
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  920   32-43  0659     04MAY19  CDG  FACT  U  LOGPAGES:2985123  BRAKES DO NOT HAVE NORMAL RESPONSE. AS PER CREW DEBRIF NEED TO PUSH PEDALS TWICE TO HAVE EFFICENCY. FACT 05MAY19 10:10   CDG CHECKED BRAKE ACCUMULATOR NITROGEN PRESSURE AS PER MM 12-15-04-3. FOUND LOW, SERVICED PARKING BRAKE ACCUMULATOR WITH NITROGEN TO CORRECT PRESSURE AS PER SAME MM. INSPECTED ALL 8 BRAKES AS PER MM 32-41-10-6, FOUND ALL OK. ALSO CHECKED ALL 8 BRAKES PISTON FOR CORRECT MOVEMENT AND FOUND OK. PRECAUTIONNARY BLED ALL 8 BRAKES AS PER MM 32-41-00-2. ALL CHECKED OK, ITEM CLOSED, A/C OK TO CONTINUE.
